Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Headache, cold. Taken painkillers

I've been getting a headache since last Sunday,never suffered with them before its on the right side at the back of my head and feels like someone is punching me I went to the doctors Thursday he said its probably a mild virus because I've got a cold,it hasn't stopped today I finally decided to have a couple of glasses of wine about. 5 o'clock I stopped at 6.30 / 7.00 just in the last hour its got so bad I've just taken 2 painkillers and its worse then ever it feels like somebody is punching the back of my head!! I never suffered with headaches could the wine have made it worse
Asked On : Thu, 25 Apr 2013
Answers:  1 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Neurologist 's  Response
most probably you are suffering with sinus headache (headache due to sinusitis), apart from that wine may precipitate the existing headache.
better to consult ENT specialist for sinusitis and better to avoid wine
Answered: Tue, 25 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor